# SDR SROM060720223

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Bracket
- Part number: 85537315107
- Part serial: 4160
- Condition: Corroded
- Location: Zone 300
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON LOWER HINGE BRACKET OF RUDDER FITTING OF AIRCRAFT (LOWER FITTING).
